MathSciNet Relay Station
MathSciNet bibliographic data
MR579666 (81j:32026) 32G15 (30F10)
Porter, R. Michael Computation of a boundary point of Teichmüller space. Bol. Soc. Mat. Mexicana (2) 24 (1979), no. 1, 15–26.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement